Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30804
Title: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)
Issue Date: 2020
Publisher: EUT Edizioni Università di Trieste
Source: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", Trieste, EUT Edizioni Università di Trieste, 2020, pp. 274
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Pages: 274
Type: Journal
URI: http://hdl.handle.net/10077/30804
ISSN: 0049-4704
eISSN: 2464-8728
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), in progress

Files in This Item:
File Description SizeFormat
Show full item record


CORE Recommender

Page view(s)

125
checked on Oct 20, 2020

Download(s)

39
checked on Oct 20, 2020

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons